# SDR IPXA0M61989

- Difficulty date: July 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Membrane
- Part number: A5A70461
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, INSIDE AVIONICS COMPT 1ST OBSERVERS SEAT BOTTOM THROUGH HOLE ON FLOOR DAMAGE.  BLENDED MEMBRANE BELOW 1ST OBSERVERS SEAT OUT OF LIMITS. FABRICATED AN D INSTALLED REPAIR RING DOUBLER REF EA 011-5310-01-A2580 AND EO MD11-5310-39127A.
